# SDR MWEA99014

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug MD-88
- Aircraft serial: 48072
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Web
- Part number: 5922575
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HORIZONTAL STABILIZER HAS CORROSION ON THE TRAILING EDGE SPAR WEB STATION XFS 1327  --  MTC.  REMOVED CORROSION, FABRICATED DOUBLER AND INSTALLED REPAIR DOUBLER.
